INTEREST-RATE OPTION MODELS - UNDERSTANDING, ANALYZING AND USING MODELS FOR EXOTIC INTEREST-RATE OPTIONS - REBONATO,R

Authors
Citation
J. Coakley, INTEREST-RATE OPTION MODELS - UNDERSTANDING, ANALYZING AND USING MODELS FOR EXOTIC INTEREST-RATE OPTIONS - REBONATO,R, Economic journal, 108(448), 1998, pp. 889-891
Citations number
1
Categorie Soggetti
Economics
Journal title
ISSN journal
00130133
Volume
108
Issue
448
Year of publication
1998
Pages
889 - 891
Database
ISI
SICI code
0013-0133(1998)108:448<889:IOM-UA>2.0.ZU;2-F